Vyvanse - can this cause you to hear voices?
- 13 Nov 2013 by Navajo
- 29 July 2016
Yes, there is a science behind this phenomenon that proves one is not "crazy" if they hear voices while taking this medication. Read up on the drug's method of action and then read laserfocusworld.com issue 57 regarding the article on photon interruptions to medium earth orbits satellites. In summary, Vyvanse does open a channel so to speak, which our naturally and unnaturally occurring hormones (bad estrogen) found in leaked bpa's carry signals which if one physically moves fast, or in such a way which may interfere with cell, wifi, and the other various communication signals bombarding us (including transmitted thoughts or even sounds heard temporally by people which are on the same medication, that cannot control it through a mental blocking of sorts) then yes, your child, especially given their age and lack of full skull adhesion, would become very suceptable to these "auditory hallucinations". Make sure they eat well and often, stay hydrated and keep their distance from radiation of these sorts. Hope this helps.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2010 • 1 answer
I've had mental health for many years but feel I'm been treated for depression I hear voices in hea?
Updated 22 Feb 2016 • 1 answer
Updated 14 Mar 2016 • 1 answer
Updated 13 Dec 2016 • 2 answers
Updated 10 Aug 2018 • 1 answer